# SDR FDEA202308151426

- Difficulty date: August 15, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - LEADING EDGE CAVITY FORMER AT STATION XOS = 1025 FOUND   CRACK. LEFT HAND WING - LEADING EDGE CAVITY FORMER AT STATION XOS = 1025 REMOVED AND   FABRICATED FORMER PER DOUGLAS DRAWING ARB2920 REVISION BB. INSTALLED FABRICATED   FORMER PER MD-11 SRM 51-33-01-OG. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
